Yasynskyy, V.K., Yurchenko, I.V. Existence of the Solution to the Cauchy Problem for Nonlinear Stochastic Partial Differential-Difference Equations of Neutral Type // Cybernetics and Systems Analysis.– 2021.– Vol.57.– No.5.– P.764–774.
Yasynskyy, Volodymyr Kyryllovych
Yurchenko, Igor Valeryjovych
MetadataShow full item record
The authors consider the existence of the solution to the Cauchy problem in the class of nonlinear stochastic partial differential-difference equations of neutral type, with regard for random external perturbations independent of the Wiener process. Sufficient conditions are obtained for the coefficients of the nonlinear stochastic differential-difference equations of neutral type that guarantee the existence of the solution with probability one.